Точні нерівності типу Ремеза, що оцінюють Lq -норму функції через її Lp-норму / Кофанов В. О., Олександрова Т. В. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (5))

Kofanov V. O., Oleksandrova T. V.
Sharp Remez type inequalities estimating the Lq-norm of a function via its Lp-norm


Download publication will be available after 06/01/2024 р., in 50 days

Cite:
Kofanov, V. O., Oleksandrova, T. V. (2022). Sharp Remez type inequalities estimating the Lq-norm of a function via its Lp-norm. Ukrainian Mathematical Journal, 74 (5), 635-649. http://jnas.nbuv.gov.ua/article/UJRN-0001336874 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна